# SDR JR2R2011031000083

- Difficulty date: March 10, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 35,211 hours, 26,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS DOOR INTERNAL AFT UPPER FRAME AT FS 310 IS CRACKED.  REPAIRED DAMAGED PAX DOOR FRAME AT FS 310 STR 17L IAW CRJ 200 RO CRJ - 52- 1849.
